# SDR JR2R2011102000478

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Fuselage
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L HAS CORROSION BETWEEN FRAMES 295 AND 280 IN THE FWD E&E BAY.  REMOVED AND REPLACED STGR 26L FS 280 TO 333 IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
